# SDR UPS01234805

- Difficulty date: January 30, 2001
- Submitted: January 30, 2001
- Operation: Air carrier
- Aircraft: N213UP
- Make and model: Boeing 727-2A1
- Aircraft serial: 21341
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:IN, CRACK FOUND IN LIGHTENING HOLE, AFT AIRSTAIRS AREA AT APPROX STATION 1283 AT WL 175, LT SIDE.  STOPPED DRILLED CRACK PER SRM 51-10-1/11, ITEM 9A.
